Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




175 Publications

2018 | Journal Article | IST-REx-ID: 6355 | OA
Akopyan, A., & Avvakumov, S. (2018). Any cyclic quadrilateral can be inscribed in any closed convex smooth curve. Forum of Mathematics, Sigma, 6. https://doi.org/10.1017/fms.2018.7
View | Files available | DOI | arXiv
 
2018 | Preprint | IST-REx-ID: 75 | OA
Akopyan, A., Avvakumov, S., & Karasev, R. (2018). Convex fair partitions into arbitrary number of pieces. arXiv.
View | Files available | Download Preprint (ext.) | arXiv
 
2017 | Journal Article | IST-REx-ID: 481 | OA
Biedl, T., Huber, S., & Palfrader, P. (2017). Planar matchings for weighted straight skeletons. International Journal of Computational Geometry and Applications, 26(3–4), 211–229. https://doi.org/10.1142/S0218195916600050
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 521 | OA
Austin, K., & Virk, Z. (2017). Higson compactification and dimension raising. Topology and Its Applications, 215, 45–57. https://doi.org/10.1016/j.topol.2016.10.005
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 568 | OA
Franek, P., & Krcál, M. (2017). Persistence of zero sets. Homology, Homotopy and Applications, 19(2), 313–342. https://doi.org/10.4310/HHA.2017.v19.n2.a16
View | DOI | Download Submitted Version (ext.)
 

Search

Filter Publications